Arakelov's Theorem for Abelian Varieties.
Inventiones mathematicae, Tome 73 (1983), pp. 337-348
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finiteness of the number of families of principally polarized abelian varieties, Tate conjecture, Shafarevich conjecture
@article{IM_1983__73_143050,
author = {G. Faltings},
title = {Arakelov's {Theorem} for {Abelian} {Varieties.}},
journal = {Inventiones mathematicae},
pages = {337--348},
year = {1983},
volume = {73},
zbl = {0588.14025},
url = {http://geodesic.mathdoc.fr/item/IM_1983__73_143050/}
}
G. Faltings. Arakelov's Theorem for Abelian Varieties.. Inventiones mathematicae, Tome 73 (1983), pp. 337-348. http://geodesic.mathdoc.fr/item/IM_1983__73_143050/